WhiteBlaze Pages 2022
A Complete Appalachian Trail Guidebook.
$5 for printable PDF, AVAILABLE NOW. $9 for interactive PDF(smartphone version)
Read more here WhiteBlaze Pages Store

Results 1 to 3 of 3
  1. #1
    hansome, rich, intelligent, cancer survivor Crazy_Al's Avatar
    Join Date
    05-05-2004
    Location
    SE US
    Age
    75
    Posts
    135

    Default Dieuritic 25 MG & Ace Inhibitor 2.5 MG

    I will be hiking from September 11 thru September 19 on the AT.
    I take the following medication for high blood pressure
    Hydrochlorothiazide (dieuritic) 25 MG and
    Lisinopril (ace inhibitor) 2.5 MG

    After taking these medicines for many months, my blood pressure is relatively low, 115/66.

    I think these medicines cause tiredness, SO I will NOT be taking my these medicines while hiking. What do you think about that ???

    Crazy Al

  2. #2

    Default

    Communicate with your physician on this.

  3. #3
    Registered User
    Join Date
    09-26-2002
    Location
    Springboro, Ohio
    Posts
    1,890
    Images
    51

    Default

    You state that you 'think' these medicines cause fatigue. Your Dr. 'knows' that these medicines lower your BP. I'd go with the odds! I would kill for 115 over 66, that's not relatively low, that's great! You asked what others thought about not taking you medicines with you ... I think it's a dumb idea.

++ New Posts ++

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •